MathSciNet Relay Station
MathSciNet bibliographic data
MR1136673 94B05
Wei, Victor K. Generalized Hamming weights for linear codes. IEEE Trans. Inform. Theory 37 (1991), no. 5, 1412–1418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement